The FDA now suspects fungal contamination is possible in all of the supposedly sterile products made by the New England Compounding Pharmacy (NECC) on or after May 21, 2012. People who got shots of any of these medicines -- particularly those given during eye treatments or heart surgery -- are at risk.
I'm so sorry for your loss. (((hugs))) to you and your family.
I do not think our experts can adequately address your questions without first hand knowledge of this particular case. I urge you and your family to ask questions directly of the doctosr and facilities that treated your relative.
Click here for additional information about angioplasty that might answer some of your questions: Angioplasty
I certinally understand your roller coaster emotions after your procedure!
I strongly encourage you to find a way to manage your stress and anxiety. Not only will it help your body but I find that stress management makes me a better parent and wife. My "thing" is gentle/restorative yoga but there are many ways to quiet your mind and get you out of bed on tough days.
Have you had heart issues in the past or are you looking to avoid future health issues? As always, please do contact your doctor before stopping or starting any prescription or over the counter medication, vitamin or supplements.